# SDR DHL9780153C

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Brackets
- Condition: Worn
- Location: Nr 1 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 CROSS SLIDE DOOR LOWER TWO AFT 'T' BOLT BRACKETS HAVE HEAVY WORN METAL NEAR PIVOT PINS NR 5 AND NR 6 'T' BOLT BRACKETS.  REMOVED AND REPLACED FITTING PER SRM 51-01.
